# SDR GTIA2023061537263

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,915 hours, 4,091 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT AT 14,000FT F/A'S REPORT ODOR/FUME EVENT-PERFORMED TSM 05-50-00-810-831-A, FOUND PACK 2 TO BE CAUSE OF CABIN ODOR. REF LP 3030677-2.
